Computation of 2-groups of positive classes of exceptional number fields
Journal de Théorie des Nombres de Bordeaux, Tome 20 (2008) no. 3, pp. 715-732.

Nous développons un algorithme pour déterminer le 2-groupe 𝒞 F pos des classes positives dans le cas où le corps de nombres considéré F possède des places paires exceptionnelles. Cela donne en particulier le 2-rang du noyau sauvage WK 2 (F).

We present an algorithm for computing the 2-group 𝒞 F pos of the positive divisor classes in case the number field F has exceptional dyadic places. As an application, we compute the 2-rank of the wild kernel WK 2 (F) in K 2 (F).

Reçu le : 2008-01-08
Publié le : 2009-06-04
DOI : https://doi.org/10.5802/jtnb.647
@article{JTNB_2008__20_3_715_0,
     author = {Jean-Fran\c cois Jaulent and Sebastian Pauli and Michael E. Pohst and Florence Soriano--Gafiuk},
     title = {Computation of 2-groups of positive classes of exceptional number fields},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {715--732},
     publisher = {Universit\'e Bordeaux 1},
     volume = {20},
     number = {3},
     year = {2008},
     doi = {10.5802/jtnb.647},
     mrnumber = {2523314},
     zbl = {1201.11106},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_2008__20_3_715_0/}
}
Jean-François Jaulent; Sebastian Pauli; Michael E. Pohst; Florence Soriano–Gafiuk. Computation of 2-groups of positive classes of exceptional number fields. Journal de Théorie des Nombres de Bordeaux, Tome 20 (2008) no. 3, pp. 715-732. doi : 10.5802/jtnb.647. https://jtnb.centre-mersenne.org/item/JTNB_2008__20_3_715_0/

[1] K. Belabas and H. Gangl, Generators and Relations for K 2 O F . K-Theory 31 (2004), 135–231. | MR 2067570 | Zbl 1090.11074

[2] J.J. Cannon et al., The computer algebra system Magma, The University of Sydney (2006), http://magma.maths.usyd.edu.au/magma/.

[3] F. Diaz y Diaz, J.-F. Jaulent, S. Pauli, M.E. Pohst and F. Soriano, A new algorithm for the computation of logarithmic class groups of number fields. Experimental Math. 14 (2005), 67–76. | Zbl 1148.11060

[4] F. Diaz y Diaz and F. Soriano, Approche algorithmique du groupe des classes logarithmiques. J. Number Theory 76 (1999), 1–15. | MR 1688208 | Zbl 0930.11079

[5] S. Freundt, A. Karve, A. Krahmann, S. Pauli, KASH: Recent Developments, in Mathematical Software - ICMS 2006, Second International Congress on Mathematical Software, LNCS 4151, Springer, Berlin, 2006, . | MR 2387167

[6] K. Hutchinson, The 2-Sylow Subgroup of the Wild Kernel of Exceptional Number Fields. J. Number Th. 87 (2001), 222–238. | MR 1824144 | Zbl 1012.11102

[7] K. Hutchinson, On Tame and wild kernels of special number fields. J. Number Th. 107 (2004), 368–391. | MR 2072396 | Zbl 1082.11076

[8] K. Hutchinson and D. Ryan, Hilbert symbols as maps of functors. Acta Arith. 114 (2004), 349–368. | MR 2101823 | Zbl 1067.19003

[9] J.-F. Jaulent, Sur le noyau sauvage des corps de nombres. Acta Arithmetica 67 (1994), 335–348. | MR 1301823 | Zbl 0835.11042

[10] J.-F. Jaulent, Classes logarithmiques des corps de nombres. J. Théor. Nombres Bordeaux 6 (1994), 301–325. | Numdam | MR 1360648 | Zbl 0827.11064

[11] J.-F. Jaulent, S. Pauli, M. Pohst and F. Soriano-Gafiuk, Computation of 2-groups of narrow logarithmic divisor classes of number fields, Preprint.

[12] J.-F. Jaulent and F. Soriano-Gafiuk, Sur le noyau sauvage des corps de nombres et le groupe des classes logarithmiques. Math. Z. 238 (2001), 335–354. | MR 1865420 | Zbl 1009.11062

[13] J.-F. Jaulent and F. Soriano-Gafiuk, 2-groupe des classes positives d’un corps de nombres et noyau sauvage de la K-théorie. J. Number Th. 108 (2004), 187–208; | MR 2098635 | Zbl 1075.11076

[14] J.-F. Jaulent and F. Soriano-Gafiuk, Sur le sous-groupe des éléments de hauteur infinie du K 2 d’un corps de nombres. Acta Arith. 122 (2006), 235–244. | MR 2239916 | Zbl 1103.11034

[15] S. Pauli and F. Soriano-Gafiuk, The discrete logarithm in logarithmic -class groups and its applications in K-Theory. In “Algorithmic Number Theory”, D. Buell (ed.), Proceedings of ANTS VI, Springer LNCS 3076 (2004), 367–378. | MR 2138008 | Zbl 1125.11354

[16] F. Soriano, Classes logarithmiques au sens restreint. Manuscripta Math. 93 (1997), 409–420. | MR 1465887 | Zbl 0887.11044

[17] F. Soriano-Gafiuk, Sur le noyau hilbertien d’un corps de nombres. C. R. Acad. Sci. Paris t. 330 , Série I (2000), 863–866. | MR 1771948 | Zbl 0965.11046